advertisement
Question
Posted by: Light | 2004/03/09

Started medication

I've started taking medication on sunday, i'm on Zerit, 3TC, Stoctrin and Purbac. This morning i experienced some nausea, but after drinking some water it just faded. How long will i get these side effects i'm very scared. Can I still take my Centrum Multivitamin?
ta

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHIV Peer Forum

Yes continue your treatment. If you have nausea take a Valoid. The symptoms should after one week become less.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Light | 2004/03/10

MY CD4 count was 201, i've been positive for the past 5 years.

Reply to Light
Posted by: Light | 2004/03/10

MY CD4 count was 201, i've been positive for the past 5 years.

Reply to Light
Posted by: Mzwandile | 2004/03/09

I think side effects are different to different people. I've heard of people even taking 6 months. Multi Vitamis should always be taken to help you come through the day. Good luck. At what CD4 cell count were you when you started taking your meds.

Reply to Mzwandile
Posted by: Mzwandile | 2004/03/09

I think side effects are different to different people. I've heard of people even taking 6 months. Multi Vitamis should always be taken to help you come through the day. Good luck. At what CD4 cell count were you when you started taking your meds?

Reply to Mzwandile

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement